Amita Malik
Amita Malik
Max Planck Institute for Mathematics, Bonn
Verified email at mpim-bonn.mpg.de - Homepage
Title
Cited by
Cited by
Year
Divisibility properties of sporadic Apéry-like numbers
A Malik, A Straub
Research in Number Theory 2 (1), 5, 2016
212016
Four identities for third order mock theta functions
GE Andrews, BC Berndt, SH Chan, S Kim, A Malik
Nagoya Mathematical Journal 239, 173-204, 2020
112020
Extremal primes for elliptic curves without complex multiplication
C David, A Gafni, A Malik, N Prabhu, C Turnage-Butterbaugh
Proceedings of the American Mathematical Society 148 (3), 929-943, 2020
82020
Partitions into k th powers of terms in an arithmetic progression
BC Berndt, A Malik, A Zaharescu
Mathematische Zeitschrift 290 (3), 1277-1307, 2018
82018
k-moments of distances between centers of Ford circles
S Chaubey, A Malik, A Zaharescu
Journal of Mathematical Analysis and Applications 422 (2), 906-919, 2015
62015
Geometry of Farey–Ford polygons
J Athreya, S Chaubey, A Malik, A Zaharescu
New York J. Math 21, 637-656, 2015
52015
Spatial Statistics of Apollonian Gaskets
W Chen, M Jiao, C Kessler, A Malik, X Zhang
Experimental Mathematics 28 (3), 263-270, 2019
32019
Hilbert transforms and the equidistribution of zeros of polynomials
E Carneiro, MK Das, A Florea, AV Kumchev, A Malik, MB Milinovich, ...
arXiv preprint arXiv:2104.00105, 2021
22021
Zeros of normalized combinations of ξ (k)(s) on Re (s)= 1/2
S Chaubey, A Malik, N Robles, A Zaharescu
Journal of Mathematical Analysis and Applications 461 (2), 1771-1785, 2018
22018
On the parity of broen $$$$-diamond partitions
S Chaubey, W Cheng, A Malik, A Zaharescu
ANNALI DELL'UNIVERSITA'DI FERRARA 60 (2), 347-361, 2014
22014
Extensive parity analysis of broken 5-diamond partitions
BLS Lin, A Malik, AYZ Wang
International Journal of Number Theory 12 (01), 219-236, 2016
12016
Geometric statistics of Ford circles
J Athreya, S Chaubey, A Malik, A Zaharescu
arXiv preprint arXiv:1410.4908, 2014
12014
Equidistribution of with a Chebotarev condition and applications to extremal primes
A Malik, N Prabhu
arXiv preprint arXiv:2012.12534, 2020
2020
Chebotarev Density Theorem and Extremal Primes for non-CM elliptic curves
A Malik, N Prabhu
arXiv preprint arXiv:2012.12534, 2020
2020
On the distribution of zeros of derivatives of the Riemann ξ-function
A Malik, A Roy
Forum Mathematicum 32 (1), 1-22, 2020
2020
p-adic properties of sequences and finite state automata
A Daneshvar, P Dave, Z Wang, A Malik, A Straub
2014
The Siegel norm, the length function and character values of finite groups
A Malik, F Stan, A Zaharescu
Indagationes Mathematicae 25 (3), 475-486, 2014
2014
Visibility in Random Forests
A Turner, A Uppal, S Liu, A Malik, J Athreya, F Cellarosi
Visibility in Random Forests
J Athreya, F Cellarosi, A Malik, A Turner, A Uppal, P Xu
Geometry of the Apollonian Circle Packings
W Chen, M Jiao, C Kessler, A Malik, X Zhang
The system can't perform the operation now. Try again later.
Articles 1–20